# SDR ASAA2018012023265

- Difficulty date: January 20, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 8,534 hours, 2,904 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU POWERING ACFT.  GROUND POWER CONNECTED AND SELECTED. ALL POWER DISCONNECTS FROM BUSSES. APU WILL STILL CONNECT BUT GROUND POWER DESELECTS APU AND DOES NOT CONNECT POWER TO THE ACFT.  ACFT GROUNDED.   AMM 24-21-41, REMOVED/REPLACED C803 AUX PWR BREAKER, OPS NML REF SAME AMM. CYCLED APU BUS TO EXT PWR BUSSES BACK AND FORTH NUMEROUS TIMES WITH NO DISCREPANCIES.
